Alert archive / Vermont / Wind Chill Advisories in 2012
Wind Chill Advisory 3, NWS Albany, NY
NWS Albany, NY issued this wind chill advisory at Feb 11, 2012, 9:53 PM EST for Bennington County, Windham County, Vermont; Hamilton County, Herkimer County, New York. It took effect at Feb 12, 2012, 12:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 9:53 PM EST (02:53 UTC)
- In effect from
- Feb 12, 2012, 12:00 AM EST
- Expired
- Feb 12, 2012, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Albany, NY
Counties Hamilton County, NY, Herkimer County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 79 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- -134 m²/s²
- 0-3 km storm-relative helicity
- -104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
892 WWUS41 KALY 120253 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 953 PM EST SAT FEB 11 2012 NYZ032-033-VTZ013-014-121400- /O.NEW.KALY.WC.Y.0003.120212T0500Z-120212T1400Z/ NORTHERN HERKIMER-HAMILTON-BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... BENNINGTON...JACKSONVILLE...NEWFANE 953 PM EST SAT FEB 11 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. * LOCATIONS...THE ADIRONDACKS OF NORTHERN HERKIMER COUNTY...HAMILTON COUNTY AND SOUTHERN GREEN MOUNTAINS OF VERMONT INCLUDING BENNINGTON COUNTY AND WESTERN WINDHAM COUNTY. * HAZARD TYPES...COMBINATION OF ELEVATED WIND SPEEDS AND COLD TEMPERATURES. * WIND CHILL READINGS...AS LOW AS 25 BELOW ZERO. * TIMING...OVERNIGHT INTO EARLY SUNDAY MORNING. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH EARLY. * TEMPERATURES...7 BELOW TO 8 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
2 follow-up statements
169 WWUS41 KALY 120816 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 316 AM EST SUN FEB 12 2012 VTZ013-014-120930- /O.CAN.KALY.WC.Y.0003.000000T0000Z-120212T1400Z/ BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...BENNINGTON...JACKSONVILLE...NEWFANE 316 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND CHILL ADVISORY FOR THE SOUTHERN GREEN MOUNTAINS. THE WINDS HAVE BEGUN TO LIGHTEN TO LESS THAN 10 MPH...AND WIND CHILLS WILL BE 5 TO 15 DEGREES BELOW ZERO. THEY ARE NOT EXPECTED TO REACH THE 20 BELOW ZERO CRITERIA AT THIS TIME...AND THE ADVISORY IS CANCELED. $$ NYZ032-033-121400- /O.CON.KALY.WC.Y.0003.000000T0000Z-120212T1400Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 316 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...THE ADIRONDACKS OF NORTHERN HERKIMER...AND HAMILTON COUNTIES. * HAZARD TYPES...WIND CHILLS. * WIND CHILL READINGS...20 TO 25 DEGREES BELOW ZERO. * TIMING...THIS MORNING. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...9 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
054 WWUS41 KALY 121411 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 911 AM EST SUN FEB 12 2012 NYZ032-033-121515- /O.EXP.KALY.WC.Y.0003.000000T0000Z-120212T1400Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 911 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY WHICH WAS IN EFFECT FOR THE WESTERN ADIRONDACKS HAS EXPIRED. WHILE TEMPERATURES REMAIN COLD ACROSS THE REGION WITH READINGS IN THE SINGLE DIGITS...WINDS HAVE DIMINISHED ENOUGH SUCH THAT THE WIND CHILL ADVISORY CRITERIA OF 20 BELOW ZERO IS NO LONGER BEING REACHED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 6:55 PM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 11, 6:55 PM EST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 655 PM EST SAT FEB 11 2012 .SYNOPSIS... A STRONG COLD FRONT WILL PUSH THROUGH THE REGION THIS EVENING...AND USHER ARCTIC AIR IN. A SECONDARY COLD FRONT WILL DROP SOUTH THE THE REGION SUNDAY. AS IT MOVES ACROSS LAKE ONTARIO IT WILL TRIGGER LAKE EFFECT SNOW IN PARTS OF THE REGION. HIGH PRESSURE WILL BUILD OVER THE EASTERN HALF OF THE NATION MONDAY INTO TUESDAY. TEMPERATURES WILL MODERATE AS THIS HIGH SLIDES OFFSHORE MIDWEEK. && .NEAR TERM /THROUGH SUNDAY/... AS OF 645 PM...A MESOSCALE FEATURE WAS ROTATING ACROSS THE SCHOHARIE VALLEY AND TRACKING ACROSS THE EASTERN CATSKILLS THIS EARLY EVENING. HRRR SEEMS TO HAVE A HINT OF THIS FEATURE AS IT SHOULD CONTINUE TO TRACK SOUTHWARD AND WEAKEN TOWARD 03Z. EXPECTATIONS ARE FOR A LULL IN THE PRECIP COVERAGE BETWEEN 03Z-09Z OVERNIGHT AS THE COMBINATION OF THE DRIER AIR ADVECTING INTO THE REGION AND A BRIEF WINDOW OF SUBSIDENCE. SO FOR THIS UPDATE...WE WILL CARRY POPS FOR THE SOUTHERN 1/3RD OF NY COUNTIES THEN GO DRY FOR THAT PERIOD OF 03-09Z. PER THE LATEST NAM12/HRRR/RUC13...SEEMS THE BEST TRAJECTORY FOR LAKE EFFECT SETS UP A LITTLE MORE NORTHWEST THAN PREVIOUS RUNS. THIS WOULD LIMIT THE SNOW MIGRATING THROUGH THE MOHAWK VALLEY. WE WILL AWAIT FOR THE 00Z GUIDANCE BEFORE MAKING ADDITIONAL ENHANCEMENTS TO THE GRIDS/FORECAST. PREV DISC... SFC LOW PRESSURE WILL ORGANIZE WELL OFFSHORE THIS AFTERNOON. -SN ASSOCIATED WITH THIS SYSTEM HAS ALREADY EXITED MOST OF RGN. MORE SIGNIFICANT WEATHER STORY TODAY WILL BE A VERY SHARP 500HPA TROF MOVING ACROSS THE RGN THIS AFTN AND EVNG. IT WILL DRIVE THE ARCTIC FRONT THROUGH THE RGN WHICH WILL BE ABSORBED INTO THE DEEPENING COASTAL SYSTEM WELL OFFSHORE. FOR A FEW HOURS AHEAD OF CDFNT FCA WILL SEE SUNNY INTERVALS THIS AFTN. MOST OF THE DYNAMICS WITH THIS SYSTEM WILL PASS SOUTH OF FCA...BUT STRONG SHORT WV WILL RESULT IN SCT -SNSH INTO THE EVNG. LATE TNGT AND SUN A NW-SE ORIENTED 2SECONDARY CDFNT WILL DROP SOUTH THROUGH NY. WITH A PARADE OF SHORT WVS SLIDING SE IN 500HPA TROF OVER RGN...AND THIS BOUNDARY ALIGNING ACROSS MULTIPLE GRTLKS FOR A TIME IT IS LIKELY TO FOCUS A SHARP LAKE EFFECT RESPONSE LATE TONIGHT INTO SUN MORNING AS INSTAB REACHES MODERATE...850HPA FLOW FLUCTUATES 290-300 WHICH COULD SEND -SHSN AND MAYBE SQUALLS DOWN THE MHWK VLY FOR A TIME. IT WILL DIMINISH TWRD EVNG AS INVERSION HT PUSHES FM 10KFT TO 5KFT. TEMPS THE REST OF THE WEEKEND WILL BE BLO NORMALS. WINDS WILL BCM BRISK TONG HT 10-20KTS...BUT WILL LESSEN AS THE 2NDARY CDFNT INTERACTS WITH THE PREVAILING N-NNW FLOW. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... A FAIR AMOUNT OF AGREEMENT AMONG GFS/NAM/CMC DURING THIS PERIOD. AT 500HPA CUT OFF TROF IS LIFTING INTO N ATLC. RIDGE AXIS IS BUILDING FM SE USA TO N GRT PLAINS. MODELS ALL SHOW A WK LK RESPONSE SIGNAL AS WHAT WAS A CDFNT LIFTS BACK NE THROUGH RGN INTO QB MON. IT MAY FOCUS SOME -SHSN INTO W FCA OR IS BEING ENHANCED BY WK WAA. BUT WITH INVERSION HGT AT 5KFT NOT EXPECTING MUCH SUN NT IN WAY OF -SHSN. MONDAY WITH 500HPA RIDGE AXIS TO OUR W...SFC HIGH SHIFTING TO EAST COAST SHOULD BE A FAIR DAY WITH MODERATING TEMPS AFTER A COLD START. MONDAY NT SFC HIGH SLIDES OFFSHORE AND 500HPA FLOW RETURNS TO A ZONAL PATTERN WITH A FEW EMBEDDED WEAK SHORT WAVES. A SERIES OF WEAK 500HPA SHORT WVS APPROACH LATE MON AND TUES WITH INCRG CLOUDS TUES MORNING. MIDWEEK FINDS FCA IN ANOTHER MODIFIED MARITIME POLAR AIR MASS THAT HAS TRAVELED ZONALLY ACROSS MUCH OF THE USA. SFC HIGH OFFSHORE SETS UP SW FLOW W/FAIR AMOUNT OF CLOUDINESS...AND MAYBE SOME LT PCPN OF VARIOUS FORMS MAINLY DZ OR FZDZ IN THE EARLY MORNING HRS. NOT MUCH DYNAMICALLY GOING ON...JUST CLOUDS STUCK UNDER INVERSIONS. TEMPS WELL ABV NORMALS AFTER A CHILLY START MONDAY MORNING. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... STILL A CHALLENGING LONG TERM PORTION OF THE FORECAST AS SEVERAL KEY SHORT WAVES WERE SITUATED OVER THE NORTH PACIFIC THAT WILL HAVE IMPLICATIONS FOR THE END OF NEXT WEEK. WE BEGIN THIS LONG TERM FORECAST WITH A DEPARTING WAVE. MAINLY CLOUDS ARE EXPECTED WITH THIS SYSTEM WITH GRADUAL IMPROVEMENTS EXPECTED THROUGH THE DAY. EXCEPTION WOULD BE ACROSS THE HIGHER TERRAIN AS MOIST LOW-MID LEVELS AND UPSLOPING CONDITIONS SHOULD RESULT IN ENHANCED CLOUD COVER A BIT LONGER. BOUNDARY LAYER TEMPERATURES ARE EXPECTED TO MODERATE SO ANY SNOW IN THE VALLEYS SHOULD REDUCE. THEN A RIDGE OF HIGH PRESSURE IS EXPECTED FROM LATE WEDNESDAY INTO THURSDAY. THIS WILL KEEP OUR WEATHER TRANQUIL FOR THE MAJORITY OF THE REGION. THE MINOR EXCEPTION TO THIS WOULD BE DOWNWIND OF LAKE ONTARIO WHERE A WEAK THERMAL TROUGH MAY BE ENOUGH TO PRODUCE A MINOR LAKE RESPONSE AND WILL KEEP POPS LOW AT THIS TIME. TEMPERATURES DURING THIS TIME FRAME WILL AVERAGE A BIT ABOVE NORMAL FOR THIS TIME OF THE YEAR. THEN THE RATHER COMPLEX FORECAST FOR THURSDAY-FRIDAY TIME FRAME. OUR POTENTIAL WAVE...PER THE 1.5PVU TRACE AND H2O VAPOR LOOP ANALYSIS...WAS CURRENTLY TRACKING ALONG 45N AND JUST EAST OF 160W. SATELLITE REPRESENTATION DOES SUGGEST THIS WAVE IS STRONG AS IT RACES EAST TOWARD THE PACIFIC COASTLINE OF NOAM. NCEP MODEL SUITE AN INTERNATIONAL GUIDANCE ALL OFFER A UNIQUE APPROACH THAT WILL HAVE LARGE IMPLICATIONS ON OUR WEATHER. THE ECMWF WHICH HAS WAVERED A BIT THE PAST SEVERAL RUNS...RETURNS WITH A RATHER STRONG SYSTEM IMPACTING THE NORTHEAST. THE GFS REMAINS QUITE PROGRESSIVE AND FAVORS A STRONGER HUDSON BAY LOW /AND A MORE POSITIVE NAO/. THE CANADIAN TAKES THE STRONG BALANCE OF THESE AFOREMENTIONED FEATURES WHICH SLOWS DOWN THE FORWARD PROGRESS OF THE PENDING EVENT BY ABOUT 1 DAY /ALSO A WARMER SOLUTION/. PLUMES/ENSEMBLES FROM THE GFS REVEAL A CLUSTERING OF SOLUTIONS OF FURTHER SOUTHWARD TRACK AND MORE PROGRESSIVE. ALTHOUGH WE CAN NOT RULE OUT THE ECMWF WHICH A COUPLE OF THE GFS PERTURBATIONS DO AGREE WITH ITS OPERATIONAL SOLUTION. SO A LOW CONFIDENCE FORECAST AT THIS TIME AND WILL KEEP POPS AROUND THE 30% THRESHOLDS WHICH IS IN AGREEMENT WITH HPC AND NEIGHBORING FORECAST OFFICES. BOUNDARY LAYER TEMPS WILL ALSO BE TRICKY AS THE RAIN/SNOW ISSUE IS EXPECTED TO BECOME A FACTOR AS WELL. A CYCLONIC FLOW REGIME IS EXPECTED FOR THE START OF NEXT WEEKEND WITH SOME SHOWER ACTIVITY AND PERHAPS SOME LAKE ONTARIO CONTRIBUTION WHICH WILL BE HIGHLY DEPENDENT ON HOW MUCH COLD ADVECTION TAKES PLACES IN THE WAKE OF THE THURSDAY-FRIDAY EVENT. && .AVIATION /00Z SATURDAY THROUGH THURSDAY/... AN ARCTIC FRONT HAD SLIPPED SOUTH THROUGH KALB AS OFF 2330Z... HEADED TOWARD KPOU. KPOU ASOS HAD RECORDED CLR SKIES...BUT BASED ON SATELLITE IMAGERY...WHATEVER CLEARING WAS OVERHEAD WILL FILL IN TO AT LEAST BKN RATHER QUICKLY. NORTHWARD AT THE OTHER TWO AIRPORTS... ENOUGH DRY AIR HAD INFILTRATED TO RESULT IN A SCT CLOUD NIGHT AS CIGS ERODE. EASILY LOOKING AT VFR THROUGHOUT THE TAF PERIOD. SFC WINDS ARE THE FOCUS...WITH DAYTIME NORTHWEST WINDS SUNDAY AROUND 15 KTS...AND GUSTS FREQUENTING THE 20 TO 30 KT RANGE. WITH PRETTY UNIFORM WINDS THROUGH THE VERTICAL COLUMN...SHEAR IS OF NO CONCERN. A WEAK REINFORCING COLD FRONT WILL HAVE PRACTICALLY NO MOISTURE ASSOCIATED WITH IT...SO THIS WILL HAVE NO NOTICEABLE IMPACT AT THE AIRPORTS ON SUNDAY OTHER THAN TO KEEP THE STRONG NORTHWEST FLOW GOING. OUTLOOK... SUN NGT-MON NGT...VFR...NO SIG WX. BRISK DAYTIME. TUE-WED NGT...VFR...NO SIG WX. THU...VFR...CHC PM -RA. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED OVER THE NEXT SEVERAL DAYS. SOME GAGES WILL CONTINUE TO BE IMPACTED BY ICE ACROSS NORTHERN PORTIONS OF THE HYDROLOGIC SERVICE AREA. COLDER AIR WILL BE USHERED IN THE REGION TONIGHT AND SHOULD LEAD TO SOME ADDITIONAL ICE FORMATION ESPECIALLY ACROSS THE SOUTHERN ADIRONDACKS...AND AREAS NORTH OF THE MOHAWK RIVER VALLEY. HOWEVER...TEMPERATURES WILL MODERATE TO ABOVE NORMAL NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER NEAR TERM...BGM/SNYDER SHORT TERM...SNYDER LONG TERM...BGM AVIATION...ELH HYDROLOGY...IAA WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Feb 11, 4:22 PM EST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 422 PM EST SAT FEB 11 2012 NYZ038-121200- SOUTHERN HERKIMER- 422 PM EST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN HERKIMER COUNTY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LAKE EFFECT SNOW BANDS ARE EXPECTED SUNDAY INTO SUNDAY NIGHT...WHICH COULD PRODUCE LOCALIZED MODERATE ACCUMULATIONS OF SNOW. SHOULD THIS POTENTIAL INCREASE...THEN A LAKE EFFECT SNOW ADVISORY WOULD BE ISSUED. STAY TUNED TO YOUR LATEST FORECAST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ032-033-039>043-047>054-058>061-063>066- 082>084-VTZ013>015-121200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 422 PM EST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND EAST CENTRAL NEW YORK EXCEPT FOR THE WESTERN MOHAWK VALLEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:53 PM EST | Lake Effect Snow Advisory | ALY | Herkimer | 12 hr |
Nearby
Wind Chill Advisories in Vermont, 2012Wind Chill Advisories in New York, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.